The universal Hopf-cyclic theory

Creative Commons License

Kaygun A.

Journal of Noncommutative Geometry, vol.2, no.3, pp.333-351, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.4171/jncg/23
  • Journal Name: Journal of Noncommutative Geometry
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.333-351
  • Istanbul Technical University Affiliated: No